# SDR QXEA2022032300121

- Difficulty date: March 18, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 23,554 hours, 25,269 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARPET IN FRONT OF 2D PEELED UP CREATING A TRIP HAZARD (REPORTED BY FLIGHT ATTENDANT AFTER BLOCK IN). REMOVED FROM SERVICE. REMOVED OLD CARPET TAPE, AND INSTALLED NEW CARPET TAPE. CLEANED AREA AND RE-SECURED CARPET. NO FURTHER DEFECTS. RETURNED TO SERVICE.
